MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number Q6 EDGE
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The "patient identifier" and "date of event" have not been provided.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will be generated.
 
Event or Problem Description
Dealer alleges ball joint snapped when user leaned over on joystick to grab something, user fell on the floor.Fire department responded to help user get up.
 
Additional Manufacturer Narrative
Only the swing away joystick bracket was returned for evaluation.The ball joint on the sa joystick bracket was fractured.The text of the complaint and physical evidence indicate the end user utilized the joystick/bracket for weight bearing purposes.Pride warns against this action on pg.Twenty-one of the consumer safety guide.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7378619
Report Number2530130-2018-00041
Device Sequence Number16553366
Product Code ITI
UDI-Device Identifier00606509200028
UDI-Public00606509200028
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;